×

zbMATH — the first resource for mathematics

A new filled function method for global optimization. (English) Zbl 1410.90166
Summary: A new definition of the filled function is presented in this paper. Based on the definition, a new filled function is presented, and a global optimization algorithm is developed. The implementation of the algorithm on several test problems is reported with satisfactory numerical results. The numerical experiments further show that the algorithm may solve higher dimensional global optimization problems.

MSC:
90C26 Nonconvex programming, global optimization
65K05 Numerical mathematical programming methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Levy, A. V.; Montalvo, A., The tunneling algorithm for the global minimization of function, SIAM J. Sci. Stat. Comput., 6, 1, 15-29, (1985) · Zbl 0601.65050
[2] Floudas, C. A.; Pardalos, P. M.; Adjiman, C. S.; Esposito, W. R.; Gumus, Z. H.; Harding, S. T.; Klepeis, J. L.; Meyer, C. A.; Schweiger, C. A., Handbook of Test Problems in Local and Global Optimization, (1999), Kluwer Dordrecht, The Netherlands
[3] Lin, Hongwei; Wang, Yuping; Fan, Lei, A filled function method with one parameter for unconstrained global optimization, Appl. Math. Comput., 218, 3776-3785, (2011) · Zbl 1244.65083
[4] Lin, Hongwei; Wang, Yuping; Fan, Lei; Gao, Yulin, A new discrete filled function method for finding global minimizer of the integer programming, Appl. Math. Comput., 219, 9, 4371-4378, (2013) · Zbl 1401.90127
[5] Zhang, L. S.; NG, C. K.; Li, D.; Tian, W. W., A new filled function method for global optimization, J. Global Optim., 28, 17-43, (2004) · Zbl 1061.90109
[6] Pardalos, P.; Romeijn, H. E., Handbook of Global Optimization, Vol. 2, (2002), Kluwer Academic Publishers Dordrecht, The Netherlands · Zbl 0991.00017
[7] Ge, R., A filled function method for finding a global minimzer of a function of several variables, Math. Program., 46, 191-204, (1990) · Zbl 0694.90083
[8] Ge, R. P.; Qin, Y. F., A class of filled functions for finding global minimizers of a function of several variables, J. Optim. Theor. Appl., 54, 2, 241-252, (1987) · Zbl 0595.65072
[9] Ge, R. P.; Qin, Y. F., The globally convexized filled functions for global optimization, Appl. Math. Comput., 35, 131-158, (1990) · Zbl 0752.65052
[10] Horst, R.; Pardalos, M. P.; Thoai, N. V., Introduction to Global Optimization, (1995), Kluwer Academic Publishers Dordrecht, The Netherlands · Zbl 0836.90134
[11] Lucidi, S.; Piccialli, V., New classes of globally convexized filled functions for global optimization, J. Global Optim., 24, 219-236, (2002) · Zbl 1047.90051
[12] Sergeyev, YaroslavD., An information global optimization algorithm with local tuning, SIAM J. Optim., 5, 4, 858-870, (1995) · Zbl 0847.90128
[13] Zhu, W. X., Dynamic globally concavized filled function method for continuous global optimization, J. Optim. Theor. Appl., 139, 3, 635-648, (2008) · Zbl 1172.90015
[14] Zhu, W. X., A class of filled functions for box constrained continuous global optimization, Appl. Math. Comput., 169, 129-145, (2005) · Zbl 1091.65060
[15] Yang, Yongjian; Bai, Fusheng, An integeral function and vector sequence method for unconstrained global optimization, J. Global Optim., 50, 293-311, (2011) · Zbl 1220.90101
[16] Liu, Xian, A class of continuously generalized filled functions with improved computability, J. Comput. Appl. Math., 137, 61-69, (2001) · Zbl 0990.65066
[17] Yang, Yongjian; Shang, Youlin, A new filled function method for unconstrained global optimization, Appl. Math. Comput., 173, 501-512, (2006) · Zbl 1094.65063
[18] Xu, Zheng; Huang, Hong-Xuan; Panos, M. Pardalos; Xu, Cheng-Xian, Filled functions for unconstrained global optimization, J. Global Optim., 20, 49-65, (2001) · Zbl 1049.90092
[19] Wu, Z. Y.; Lee, H. W.J.; Zhang, L. S.; Yang, X. M., A novel filled function method and quasi-filled function method for global optimization, Comput. Optim. Appl., 34, 249-272, (2005) · Zbl 1121.90105
[20] Wu, Z. Y.; Zhang, L. S.; Teo, K. L.; Bai, F. S., New modified function method for global optimization, J. Optim. Theor. Appl., 125, 1, 181-203, (2005) · Zbl 1114.90100
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.